MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION PINNACLE RO II INTRODUCER SHEATH; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION PINNACLE RO II INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.[uf medwatch (b)(4)].
 
Event or Problem Description
Terumo medical received an fda medwatch with additional information on april 5, 2019.The event description states: after establishing access, the doctor was trying to feed the introducer into the sheath.The doctor was unable to advance due to the tip being broken.The broken item was removed from surgical field and a new sheath set opened to sterile field.The patient procedure was a atherosclerosis of native artery of both lower extremities with rest pain and tissue loss.Additional information was received april 24, 2019: there was no intervention required for the patient.It was not confirmed if the actual tip of the device broke off, or was actually damaged causing the issue with advancement.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide an update and to provide the completed investigation results.The evaluation of the actual device could not be conducted due to the device not being returned.With no device return, the exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
PINNACLE RO II INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key8556733
Report Number1118880-2019-00089
Device Sequence Number19410460
Product Code DYB
UDI-Device Identifier00389701009315
UDI-Public00389701009315
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K082847
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberN/A
Device Catalogue NumberRSB502
Device Lot NumberWL1913
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/09/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight63